On coretractable modules


TUTUNCU D. K. , KALEBOĞAZ B.

Hokkaido Mathematical Journal, vol.44, no.1, pp.91-99, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.14492/hokmj/1470052355
  • Title of Journal : Hokkaido Mathematical Journal
  • Page Numbers: pp.91-99

Abstract

Let R be any ring. We prove that every right R-module is coretractable if and only if R is right perfect and every right R-module is small coretractable if and only if all torsion theories on R are cohereditary. We also study mono-coretractable modules. We show that coretractable modules are a proper generalization of mono-coretractable modules.